Open Access
November 2006 On sectional curvatures of a Weyl manifold
Özdeğer Abdülkadir
Proc. Japan Acad. Ser. A Math. Sci. 82(8): 123-125 (November 2006). DOI: 10.3792/pjaa.82.123


In this paper, it is proved that if, at each point of a Weyl manifold, the sectional curvature is independent of the plane chosen, then the Weyl manifold is locally conformal to an Einstein manifold and that the scalar curvature of the Weyl manifold is prolonged covariant constant.


Download Citation

Özdeğer Abdülkadir. "On sectional curvatures of a Weyl manifold." Proc. Japan Acad. Ser. A Math. Sci. 82 (8) 123 - 125, November 2006.


Published: November 2006
First available in Project Euclid: 6 November 2006

zbMATH: 1125.53030
MathSciNet: MR2279277
Digital Object Identifier: 10.3792/pjaa.82.123

Primary: 53A30
Secondary: 53A40

Keywords: Einstein manifold , Einstein-Weyl manifold , prolonged covariant constant , sectional curvature , Weyl manifold

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 8 • November 2006
Back to Top